# SDR R61A2022052700365

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 33,082 hours, 25,055 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gcu
- Part number: 1701321F
- Part serial: 3531
- Condition: Faulted
- Location: Zone 100
- Part time: 19,363 hours, 13,133 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER EBAY FAN FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R GCU 1.
